Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
imjames

Antibiotics after dental infection cleared back acne. Now it's coming back!

Recommended Posts

I posted on here back in December when I had real bad back acne. I went to the doctor who gave me some cream that didn't do much.

The back acne was bad. Lots of lumps that were itchy and painful. Almost boils. I think the term is "cystic acne". I had about 30 different spots, probably more. Angry ones.

Around April/May time I had a dental infection and was on antibiotics. Like magic my back acne went away. But, fast forward to this week and it's coming back. I can feel the lumps forming. Very itchy. If I scratch them they grow bigger. Even rubbing them with cream causes them to inflame.

At the moment I can feel about 3. But I still have a lot of red marks for the previous acne. I know it's coming back because I didn't have any new ones appear for weks.

Antibiotics worked, but now I've stopped them the back acne is returning.

Had acne all my life. I'm 32. The back acne went away on its own year ago but seems to have reared it's ugly head. This is so stressful, and depressing.

Anyone else in my boat?

Edited by imjames
Link to post
Share on other sites

Try clean diet!
organic dairy and meat makes a huge difference
 

Avoid using scrubs, brushe, and exfoliating gloves( they spread acne worse)
if you work out at the gym it might be from fan
try applying organic deodorant on that area

Link to post
Share on other sites

I also experienced this thing. It means that the real cause of your acne is a specific microorganism, so you need to consult a dermatologist to start an antibiotherapy. All this time I was dealing with periodontal disease, and I was taking courses of Azithromycin at my dentist's recommentation, to reduce inflammation and get rid of this bacterium. I discovered it by accident, when I got a severe gum infection and contacted this emergency dental center https://lombarddentalstudio.com/dental-services/emergency-dentist/. Anyway, I noticed that this antibiotic reduced my acne lesions as well. I just try to take it as seldom as possible, as the injuries pass.

Edited by Samanler
Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×